# SDR ASAA0873482

- Difficulty date: September 1, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81275
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT WEB AT BS 847 867 RBL 22 FOUND CORRODED.  CORRODED SUPPORT WEB AT AFT CARGO PIT BETWEEN 847 867 RBL 22 FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMIT.
